It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-19-2007, 07:26 AM   #1
Senior Member
(female)
 
Join Date: Jan 2004
Location: East Coast, USA
Posts: 189
DKScully HB UserDKScully HB User
Random heavy period on the pill?

I've be on Loestrin 24 Fe for about eight months now, and in general, I'd say that I'm very happy with it. No side effects, and as someone who once had very heavy, painful periods, I've been so pleased to have light-to-NO periods many months. Even if it is a bit strange.

However, this month, I have been back to my pre-pill self, it seems. Heavy bleeding, cramps that left me lying on my couch all weekend, etc... I haven't done anything different, and I'm not even on my placebo pills this week (but that's not abnormal for me.... on three different types of pills, I never had my period when I was "supposed to"). At any rate, I'm just wondering if any of you still get random heavy periods while on the pill. Or is something weird going on with me? Thanks so much!

 
Old 02-19-2007, 07:50 AM   #2
Senior Member
(female)
 
Join Date: Jan 2007
Location: Lancaster, PA
Posts: 137
Janster HB User
Re: Random heavy period on the pill?

Quote:
Originally Posted by DKScully View Post
I've be on Loestrin 24 Fe for about eight months now, and in general, I'd say that I'm very happy with it. No side effects, and as someone who once had very heavy, painful periods, I've been so pleased to have light-to-NO periods many months. Even if it is a bit strange.

However, this month, I have been back to my pre-pill self, it seems. Heavy bleeding, cramps that left me lying on my couch all weekend, etc... I haven't done anything different, and I'm not even on my placebo pills this week (but that's not abnormal for me.... on three different types of pills, I never had my period when I was "supposed to"). At any rate, I'm just wondering if any of you still get random heavy periods while on the pill. Or is something weird going on with me? Thanks so much!
I would make an appointment to see you doctor. They probably won't be able to diagnose it just yet - but atleast you can make them aware of the problem.

I was on the pill for years and suddenly began bleeding rather heavily (many years ago). The doctor gave me a different pill - which, didn't make sense to me...but I'm not a doctor. After several months, the bleeding got worse & heavier. My periods lasted 3-4 weeks HEAVY with barely any break inbetween cycles (so to speak). The doctor finally scheduled me for a D&C. They found (and removed) a golfball sized fibroid.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Taking pill continuously, but had period for 5 months! SammiH Birth Control 14 05-08-2010 06:47 AM
Incredibly random, crippling itching condition - any ideas? forloveofbirds Skin Problems 10 01-30-2010 01:49 PM
really really heavy period 6 days after normal period...??? Kat3441 Women's Health 5 01-18-2009 03:59 AM
Heavy period or miscarriage? Scared malarkycow Women's Health 2 12-14-2007 07:18 AM
Ortho-lo heavy flow & cramping? Katy5 Birth Control 6 08-25-2006 07:13 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:33 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!